Current Issue

Vol 4 No 2 (2019): Mathline

Mathline : Jurnal Matematika dan Pendidikan Matematika, a national journal, provides a forum for publishing the original research articles, review articles from contributors, and the novel technology news related to mathematics and mathematics education that published two times a year: February and August. Scientific articles dealing with realistic mathematics education, design research, development research, etc. are particularly welcome. The journal encompasses research articles, original research report, reviews, short communications and scientific commentaries in mathematics education. All papers submitted to the journal should be written in Indonesian or English. The official language of the manuscript to be published in Mathline is Indonesian and English. Mathline : Jurnal Matematika dan Pendidikan Matematika, has ISSN published by LIPI. p-ISSN:2502-5872. e-ISSN: 2622-3627

Published: 2019-09-11
View All Issues